# SDR NWAA071486306

- Difficulty date: April 12, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 74,899 hours, 9,354 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CRACKS IN UPPER CROWN INTERCOSTAL AT BS 340 BL 0.  REPAIRED PER EA 63-208913.
